JOURNAL BROWSE
Search
Advanced SearchSearch Tips
CONTINUITY OF (α,β)-DERIVATIO OF OPERATOR ALGEBRAS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
CONTINUITY OF (α,β)-DERIVATIO OF OPERATOR ALGEBRAS
Hou, Chengjun; Meng, Qing;
  PDF(new window)
 Abstract
We investigate the continuity of ()-derivations on B(X) or -algebras. We give some sufficient conditions on which ()-derivations on B(X) are continuous and show that each ()-derivation from a unital -algebra into its a Banach module is continuous when and are continuous at zero. As an application, we also study the ultraweak continuity of ()-derivations on von Neumann algebras.
 Keywords
automatic continuity;()-derivation;Banach algebra;algebra;C*-algebra;
 Language
English
 Cited by
 References
1.
F. F. Bonsall and J. Duncan, Complete Normed Algebras, Springer-Verlag, New York- Heidelberg, 1973.

2.
E. Christensen, Derivations of nest algebras, Math. Ann. 229 (1977), no. 2, 155-161. crossref(new window)

3.
H. G. Dales, Banach Algebras and Automatic Continuity, London Mathematical Society Monographs. New Series, 24. Oxford Science Publications. The Clarendon Press, Oxford University Press, New York, 2000.

4.
B. E. Johnson and A. M. Sinclair, Continuity of derivations and a problem of Kaplansky, Amer. J. Math. 90 (1968), 1067-1073. crossref(new window)

5.
R. V. Kadison, Derivations of operator algebras, Ann. of Math. (2) 83 (1966), 280-293. crossref(new window)

6.
R. V. Kadison and J. Ringrose, Fundamentals of the Theory of Operators, Vol 1: Elementary Theory; Vol 2: Advanced Theory, Graduate Studies in Mathematics, Vol. 15, Vol. 16, American Mathematical Society, 1997.

7.
I. Kaplansky, Modules over operator algebras, Amer. J. Math. 75 (1953), 839-858. crossref(new window)

8.
I. Kaplansky, Derivation of Banach algebras, Seminar on Analytic Functions, Vol. II. Institute for Advanced Study, Prnceton, 1958.

9.
W. S. Martindale III, When are multiplicative mappings additive?, Proc. Amer. Math. Soc. 21 (1969), 695-698. crossref(new window)

10.
M. Mirzavaziri and M. S. Moslehian, Automatic continuity of $\sigma$-derivations on $C^{{\ast}{\ast}}$- algebras, Proc. Amer. Math. Soc. 134 (2006), no. 11, 3319-3327. crossref(new window)

11.
M. Mirzavaziri and M. S. Moslehian, $\sigma$-derivations in Banach algebras, Bull. Iranian Math. Soc. 32 (2006), no. 1, 65-78.

12.
M. S. Moslehian, Hyers-Ulam-Rassias stability of generalized derivations, Int. J. Math. Math. Sci. 2006 (2006), Art. ID 93942, 8 pp.

13.
J. R. Ringrose, Automatic continuity of derivations of operator algebras, J. London Math. Soc. (2) 5 (1972), 432-438. crossref(new window)

14.
S. Sakai, On a conjecture of Kaplansky, Tohoku Math. J. (2) 12 (1960), 31-33. crossref(new window)

15.
A. R. Villena, Automatic continuity in associative and nonassociative context, Irish Math. Soc. Bull. No. 46 (2001), 43-76.